Asymptotics of solutions of elliptic pseudodifferential equations with a small parameter
Doklady Akademii Nauk, Tome 211 (1973) no. 3, pp. 547-550
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_211_3_a10,
author = {G. I. \`Eskin},
title = {Asymptotics of solutions of elliptic pseudodifferential equations with a small parameter},
journal = {Doklady Akademii Nauk},
pages = {547--550},
year = {1973},
volume = {211},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_211_3_a10/}
}
G. I. Èskin. Asymptotics of solutions of elliptic pseudodifferential equations with a small parameter. Doklady Akademii Nauk, Tome 211 (1973) no. 3, pp. 547-550. http://geodesic.mathdoc.fr/item/DAN_1973_211_3_a10/